MAUDE Adverse Event Report: PERMOBIL INC PERMOBIL M400 HD; POWER WHEELCHAIR

PERMOBIL INC PERMOBIL M400 HD; POWER WHEELCHAIR
Model Number M400 HD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 05/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Report received claiming as the end-user was driving their m400-hd outdoors in offroad terrain, the wheelchair reportedly lost upright stability and rolled onto its side, landed atop the end-user.Reports indicate the end-user received injuries requiring medical intervention to address.
 
Additional Manufacturer Narrative
The end-user reported that while driving outdoors on an offroad dirt trail, the device w/user ended up in a ditch with the device reportedly coming to rest atop the end-user.Reports indicate the end-user was transported to the local hospital where they were diagnosed as sustaining bilateral ankle fractures and fracture of the left fibula and tibia.The end-user did not make any claims or allegations that the device malfunctioned or deviated in any manner to have contributed to this event, nor did they provide any information as to how the device ended up in the ditch.The device was evaluated by technicians who report the device remains fully operational with no signs of a malfunction having occurred.The end-user was not forthcoming as to their actions/inactions leading up to this reported event.As no product malfunction was determined to have occurred, and information as to circumstances leading up to the event were not provided, permobil cannot reach a conclusion as to possible root cause without speculation.The dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL M400 HD
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
kevin bullock
300 duke dr.
lebanon, TN 37090
8007360925
MDR Report Key14774528
Report Number1221084-2022-00011
Device Sequence Number1334668
Product Code ITI
UDI-Device Identifier17330818198768
UDI-Public17330818198768
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM400 HD
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose